MathSciNet Relay Station
MathSciNet bibliographic data
MR2966922 45J05 (45G10)
Liu, Zhenhai; Liang, Jitai A class of boundary value problems for first-order impulsive integro-differential equations with deviating arguments. J. Comput. Appl. Math. 237 (2013), no. 1, 477–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement